# SDR UPS03841407

- Difficulty date: September 11, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT FUSELAGE INTERIOR L10 RT END FITTING CRACKED BETWEEN FS 1768-1772.  REMOVED L10 RT END FITTING TO FOM, LOCATED, DRILLED, DEBURRED AND INSTALLED NEW END FITTING IAW DC8 SRM 51-1-21 & 51-1-20D.
